Q. Will taking excess of thyroid pills cause any serious problem?

Answered by
Dr. Ambadi Kumar
and medically reviewed by Dr. Divya Banu M
Published on Apr 01, 2019

Hi doctor,

My sister ate a bottle full of thyroid pills. She feels so weak and nervous every day. And she gets angry and her body temperature is always too warm and I searched the effect of too much of thyroid pills. Her age is 18 what should we do now?

Dr. Ambadi Kumar

Integrative Medicine Internal Medicine Wellness Medicine
#

Hi,

Welcome to icliniq.com.

Please visit the emergency department of any hospital and get a stomach wash done. The symptoms she is exhibiting is that of hyperthyroidism for which treatment is needed. It will increase heart rate, cause diarrhea, tremors of hand, anxiety, and agitation. Do not waste time. Take her to the nearest hospital urgently.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Are there remedies to stop early maturity?

Query: Hi doctor, My granddaughter became obese last year. The doctors detected some thyroid problem. After taking the pills she became normal. Now, she is expected to have early maturity. She is 6 years now. Before three years she had a head injury. But, she was normal and it was ignored. What treatment ...  Read Full >>


Dr. Payas Joshi
Child Health Specialist

Answer: Hello, Welcome to icliniq.com. Hypothyroidism itself can be one of the causes of this prematurity. When have you got thyroid levels done? I suggest you to repeat if not done recently. What is the height of the child and her current weight? How much dose of thyroid hormone you are giving?  Read Full

Delayed Periods: When to Suspect Pregnancy?

Article Overview: This article discusses the possibility of unintended pregnancies in young sexually active women and suggests some hints on timing the intercourse to minimize the risk of unplanned pregnancies, and consequently their adverse effects on the female reproductive health. Read Article


Dr. Vasantha K S
Obstetrician And Gynaecologist

Being sexually active comes with its own set of risks, unwanted pregnancies being one of them. A delayed period could be a sign you are pregnant, but not always. Periods can be late due to various other factors such as stress, illness, exhaustion, contraceptive pills, obesity, thyroid disorders, and...  Read Article

Does radio iodine ablation treatment for hyperthyroidism cause cancer?

Query: Hello doctor, My father had hyperthyroidism six years ago and he underwent radioiodine ablation and now taking thyroxine 100 mg tablet. Now, I want to know whether this treatment causes cancer? Whether it completely destroys the gland or little bit of hormone is secreted or not? Is there any possib...  Read Full >>


Dr. Shaikh Sadaf
Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query about your father. Let me answer each one of your questions one by one. Now, I want to know whether this treatment causes cancer? No. Whether it completely destroys the gland or little bit of hormone is secreted or not? Yes, it compl...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.